2018ConferenceBanner

 

The NYGFOA Annual Conference (AC) is a multi-day event to learn, network, share ideas, celebrate member accomplishments and grow together as a community. The Annual Conference is a highly anticipated event within the NYS local government finance community with over 600 of government finance professionals and private sector representatives throughout New York State coming together in the Capitol city.  

Download a PDF of the Conference Brochure and Forms

 

When is the NYGFOA Annual Conference?

The AC 2018 week begins on Tuesday, March 20 with Pre-Conference sessions. The Pre-Conference is a combination of Government Finance Institute (GFI) offerings, as well as seminars on specific skill-based training. These sessions are not included in the AC registration fee and require separate registration. The Pre-Conference is a great opportunity to get some intensive training before all the conference action begins.

Following the Pre-Conference, the Annual Conference officially kicks off the evening of Wednesday, March 21st and continues through Friday, March 23rd.

Where is it being held?

This year's Annual Conference will be held at the Albany Marriott Hotel in Albany, NY just a short drive from downtown Albany, home to many historic landmarks such as the NYS Capitol Building, The Empire Plaza, The Egg, Corning Tower, U.S.S. Slater, and much more! Complimentary transportation downtown will be provided by the Marriott.

Who should attend?

The NYGFOA Annual Conference is centered around NYS government finance officers, as well as private sector members from respected organizations and services within the government finance industry. Whether you are nearing retirement, just beginning your career, or in between, we invite you to join us and take part in the various learning and networking opportunities.

Why should you attend?

The NYGFOA Annual Conference offers a valuable, cost-conscious investment in your professional growth and knowledge that you can bring back to your municipality. Throughout the conference there are multiple opportunities to connect with peers, share ideas, and inspire the professional development of those around you. With over 20 sessions touching on a range of government finance issues and topics to choose from, there is something for everyone. In addition, there will be a Keynote Speaker, two receptions, a banquet, and Game Night.

Have you wanted to attend but been unable to in the past due to lack of funds?  Consider applying for the NYGFOA Professional Development Scholarship.  Details are provided on the application.

What is the schedule of the 2018 NYS GFOA Annual Conference?

This is the preliminary schedule for the 2018 Pre-Conference and Annual Conference.  Please note the schedule is subject to change.

Tuesday, March 20th

  • 7:00a - 6:00p  Pre-Conference Registration Open
  • 8:30a - 4:30p  Multiple Pre-Conference Training Sessions

Wednesday, March 21st

  • 7:00a - 2:00p  Pre-Conference Registration Open
  • 8:30a - 5:00p  Multiple Pre-Conference Training Sessions
  • 2:00p - 5:30p  Conference Registration Open
  • 2:00p - 5:30p  Exhibitor Registration Open and Booth Set-Up
  • 6:00p - 7:30p  NYGFOA Annual Conference Welcome Reception (For ALL registered attendees and exhibitors)

Thursday, March 22nd

  • 7:00a - 5:30p      Conference Registration Open
  • 7:15a - 8:15a      Breakfast
  • 8:00a - 5:30p      Exhibits Open
  • 8:30a - 10:15a    Keynote Presentation
  • 10:15a - 11:30a  GFI Graduation & Annual Business Meeting (For all registered attendees and exhibitors)
  • 11:30a - 12:00n  Visit the Exhibitors Coffee Break
  • 12:00n - 1:15p    Lunch
  • 1:30p - 2:20p      Concurrent Session Block 1  (A trio of 50-minute classes are offered during this time)
  • 2:30p - 3:20p      Concurrent Session Block 2  (A trio of 50-minute classes are offered during this time)
  • 3:20p - 3:40p      Visit the Exhibitors Ice Cream Break
  • 3:40p - 4:30p      Concurrent Session Block 3  (A trio of 50-minute classes are offered during this time)
  • 4:40p - 5:30p      Concurrent Session Block 4  (A trio of 50-minute classes are offered during this time)
  • 6:00p                    Reception (For all registered attendees and exhibitors)
  • 6:45p                    Dinner
  • 8:30p                    Game Night (Benefiting the Schoenfeld Memorial Scholarship Fund)

Friday, March 23rd

  • 7:30a - 12:30p    Conference Registration Open
  • 7:15a - 8:15a      Breakfast
  • 8:00a - 12:30p    Exhibits Open
  • 8:30a - 9:20a       Concurrent Session Block 5 (A trio of 50-minute classes are offered during this time)
  • 9:30a - 10:20a     Concurrent Session Block 6 (A trio of 50-minute classes are offered during this time)
  • 10:20a - 10:40a   Visit the Exhibitors Coffee Break
  • 10:40a - 11:30a   General Session 1
  • 11:40a - 12:30p   General Session 2
  • 12:30p                   NYGFOA Annual Conference 2018 Closed! 

 

How to register for the Conference

Register online for the Conference.

Register online for the Pre-Conferences.

Download a PDF of the Conference Brochure and Forms

How to make hotel reservations

Below are the hotels with room blocks for conference attendees.  Please make your reservation directly with the hotel of your choice.  The conference hotel is the Albany Marriott.  The hotel blocks fill very quickly - do not delay in reserving a room.  Room blocks are being held until March 2, 2018 - reservations made after this date are subject to availability.  Please refer to each hotel's specific reservation and cancellation policies.

Radisson Albany
Promo Code: GFOA

Home2Suites
Promo Code: GFO

Interested in marketing your company at the conference?

If you are interested in attending as an exhibitor, becoming a sponsor, or advertising in the conference program please see our marketing opportunities.